MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 4.5
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that no waveforms are coming in to the central monitor.The device was reported to be in clinical use.No adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
The current software revision is unknown; therefore, the most recent software version was used for reporting purposes.Analysis was performed by remote service personnel which included troubleshooting with the customer.The results of the analysis indicate that the issue was resolved by restarting.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was unable to be determined.The issue was resolved by restarting the pic ix and the product is back in service.Based on the information available and results of additional analysis, no further action is necessary at this time.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24356850
Report Number9610816-2026-100311
Device Sequence Number4759277
Product Code MHX
UDI-Device Identifier00884838127074
UDI-Public(01)00884838127074(10)4.5.1.0
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown